# SDR DALA2024121911852

- Difficulty date: December 17, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 74,124 hours, 24,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5808 EXIT SIGN (AT THIRD EXIT DOOR) OUTER COVER FELL OFF. CORRECTIVE ACTION: REINSTALLED CEILING EXIT SIQN AT 3 R/L DOOR PER B757 AMM 33-51. (6570684)
